RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Изв. РАН. Сер. матем.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Изв. РАН. Сер. матем., 2016, том 80, выпуск 5, страницы 77–102 (Mi izv8516)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Threefold extremal contractions of type (IIA). I

S. Moriab, Yu. G. Prokhorovcde

a Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan
b Kyoto University Institute for Advanced Study, Kyoto University, Kyoto, Japan
c Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
d Faculty of Mechanics and Mathematics, Lomonosov Moscow State University
e National Research University "Higher School of Economics" (HSE), Moscow

Аннотация: Let $(X,C)$ be a germ of a threefold $X$ with terminal singularities along an irreducible reduced complete curve $C$ with a contraction $f\colon(X,C)\to(Z,o)$ such that $C=f^{-1}(o)_{\mathrm{red}}$ and $-K_X$ is ample. Assume that $(X,C)$ contains a point of type $(\mathrm{IIA})$ and that a general member $H\in|\mathscr O_X|$ containing $C$ is normal. We classify such germs in terms of $H$.

Ключевые слова: extremal contraction, threefold, extremal curve germ, terminal singularity, sheaf.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-02164а
15-01-02158а
15-51-50045Яф_а
Japan Society for the Promotion of Science (A) 25287005
(S) 24224001
The first author's work was partially supported by JSPS KAKENHI Grant Numbers (A) 25287005 and (S) 24224001. The second author's work was partially supported by the RFFI grants 15-01-02164a, 15-01-02158a, 15-51-50045ЯФ$_$а, and by a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program.


DOI: https://doi.org/10.4213/im8516

Полный текст: PDF файл (739 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Izvestiya: Mathematics, 2016, 80:5, 884–909

Реферативные базы данных:

ArXiv: 1601.07671
Тип публикации: Статья
УДК: 512.76
MSC: 14J30, 14E30, 14E05
Поступило в редакцию: 28.01.2016
Язык публикации: английский

Образец цитирования: S. Mori, Yu. G. Prokhorov, “Threefold extremal contractions of type (IIA). I”, Изв. РАН. Сер. матем., 80:5 (2016), 77–102; Izv. Math., 80:5 (2016), 884–909

Цитирование в формате AMSBIB
\RBibitem{MorPro16}
\by S.~Mori, Yu.~G.~Prokhorov
\paper Threefold extremal contractions of type (IIA).~I
\jour Изв. РАН. Сер. матем.
\yr 2016
\vol 80
\issue 5
\pages 77--102
\mathnet{http://mi.mathnet.ru/izv8516}
\crossref{https://doi.org/10.4213/im8516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588806}
\zmath{https://zbmath.org/?q=an:06662664}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016IzMat..80..884M}
\elib{http://elibrary.ru/item.asp?id=27349856}
\transl
\jour Izv. Math.
\yr 2016
\vol 80
\issue 5
\pages 884--909
\crossref{https://doi.org/10.1070/IM8516}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391093500004}
\elib{http://elibrary.ru/item.asp?id=27591108}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994718698}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/izv8516
  • https://doi.org/10.4213/im8516
  • http://mi.mathnet.ru/rus/izv/v80/i5/p77

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ю. Г. Прохоров, “Проблема рациональности для расслоений на коники”, УМН, 73:3(441) (2018), 3–88  mathnet  crossref  adsnasa  elib; Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  crossref  isi
    2. Ш. Мори, Ю. Г. Прохоров, “Трехмерные экстремальные окрестности кривой с одной негоренштейновой точкой”, Изв. РАН. Сер. матем., 83:3 (2019), 158–212  mathnet  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Просмотров:
    Эта страница:293
    Полный текст:6
    Литература:30
    Первая стр.:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019